EconPapers    
Economics at your fingertips  
 

An analytic study of compactons structures in a class of nonlinear dispersive equations

Abdul-Majid Wazwaz

Mathematics and Computers in Simulation (MATCOM), 2003, vol. 63, issue 1, 35-44

Abstract: In this work, we present an analytic study of the compactons structures in a class of nonlinear dispersive equations. The compactons: new form of solitary waves with compact support and width independent of amplitude, are formally constructed. We further establish solitary patterns solutions for the defocusing branches of these dispersive models.

Keywords: Compactons; Solitons; Nonlinear dispersion (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402002550
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:63:y:2003:i:1:p:35-44

DOI: 10.1016/S0378-4754(02)00255-0

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:63:y:2003:i:1:p:35-44